# SDR GUUA93721041909A

- Difficulty date: April 19, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 28,708 hours, 35,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9180, DURING FLIGHT, STRONG BURNING RUBBER ODOR WITH RT BLEED AIR VALVE OPEN, GOES AWAY WHEN VALVE IS CLOSED, HAPPENS ONLY IN FLIGHT. INSPECTED FUEL LINES ,OIL LINES BYPASS AND THRU VALVE PERFORMED RUN UPS AT 90 PERCENT WITH BLEEDS ON NO DISCREPANCY FOUND. TEST FLIGHT SATISFACTORY. SUSPECT RESIDUAL ODOR FROM PREVIOUS BURNING ODOR ITEM.
